MAUDE Adverse Event Report: SMITH AND NEPHEW INC ARTICULAR SURFACE SIZE 2 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH AND NEPHEW INC ARTICULAR SURFACE SIZE 2 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 00584202208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed, uni knee revised to journey ii primary knee.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
ARTICULAR SURFACE SIZE 2 8MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH AND NEPHEW INC
1450 brooks road
memphis TN 38116
MDR Report Key7858741
Report Number1020279-2018-01758
Device Sequence Number186903
Product Code HSX
UDI-Device Identifier00885556620038
UDI-Public00885556620038
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number00584202208
Device Lot Number62773923
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer11/03/2018
11/03/2018
Initial Report FDA Received Date09/09/2018
Supplement Report FDA Received Date11/05/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71422343 17HM04606
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;